# SDR HAL960100

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lav Pan
- Condition: Corrosion
- Location: Bs 795
- Part time: 75,042 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LAVATORY FLOOR PAN HAS CORROSION ON FORWARD SIDE.  REMOVED AND REPLACED PAN IAW ESO 7349.  (M)
